MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AVENIR CMPL HA HO NC SIZE 4; PROSTHETIC, HIP

ZIMMER BIOMET, INC. AVENIR CMPL HA HO NC SIZE 4; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 010000703, item name g7 bonemaster ltd acet shl 52e, lot # 74999907; 010000857, item name g7 neutral e1 liner 36mm e, lot # 7412183; 00-8775-036-03, item name biolox delta hd 12/14 36x+3.5, lot # 3154916.G2: foreign: belgium.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure 1 day post implantation due to intra-operative fracture of the femur that resulted in stem subsidence.The fracture was visible on the post operative radiograph.The stem was implanted at the correct level without subsidence and the patient was able to bare weight.However, the second radiograph appeared to show subsidence of the stem resulting in the revision.All other devices remained implanted.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4 g3 g6 h2 h6 proposed component code: mechanical (g04)- stem h10 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: periprosthetic fracture of the proximal left femur.Mild subsidence of the femoral implant on the 2nd post-operative film.Alignment is anatomic.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
AVENIR CMPL HA HO NC SIZE 4
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17875446
Report Number0001822565-2023-02697
Device Sequence Number20677903
Product Code LZO
UDI-Device Identifier00889024508774
UDI-Public(01)00889024508774(17)280315(10)3146583
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number574102040
Device Lot Number3146583
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexUnknown
Patient Weight53 KG